description medication             contact us
Home



Parse error: syntax error, unexpected T_VARIABLE in /home/usrab/medcatalog.net/ads-top/inc/functions.inc.php on line 69


phentermine viagra tramadol adipex celebrex


MEDCABINET

Acne care
Allergy
Alzheimer
Antacids
Antiasthma
Antibiotics
Antihypertensive
Antithrombotics
Antihelmintics
Birth Control
Cardiac Drugs
Cholesterol
Chronic Hepatitis
Depression
Diabetes
Eye Care
Female Hormones
Gout
Herpes
Hormones
Impotence
Malaria
Migraine
Muscle Relaxants
Neuromuscular Disorder
Osteoporosis
Pain reliever
Parkinson
Prostatic Drugs
Thyroid
Topical Antifungals
Topical Anti-Infectives
Topical Antivirals
Topical Corticosteroids
Weight Loss
  Information on Tablets A-Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z



Allegra

Pronounced: ah-LEG-rah
Generic name: Fexofenadine hydrochloride


Why is this drug prescribed: Allegra relieves the itchy, runny nose, sneezing, and itchy, red, watery eyes that come with hay fever. Its effect begins in 1 hour and lasts 12 hours, peaking around the second or third hour. Allegra is one of the new type of antihistamines that rarely cause drowsiness. In addition, to the antihistamine in Allegra, Allegra-D also contains the nasal decongestant pseudoephedrine.

Most important fact about this drug: Seldane, an antihistamine related to Allegra, has been implicated in dangerous interactions with the common antibiotic erythromycin, the antifungal medication ketoconazole (Nizoral), and several similar drugs. Allegra poses no such risks. It is also safe for people with liver disease.

How should you take this medication: Take Allegra and Allegra-D only as prescribed. ---If you miss a dose... Take it as soon as you remember. If it is almost time for your next dose, skip the one you missed and go back to your regular schedule. Do not take 2 doses at once. ---Storage instructions... Store at room temperature. Protect blister packs from moisture.

What side effects may occur: Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Allegra. Side effects of Allegra may include: Colds or flu, drowsiness, fatigue, indigestion, menstrual problems, nausea Side effects of Allegra-D may include: Abdominal pain, agitation, anxiety, back pain, dizziness, dry mouth, headache, heart palpitations, indigestion, insomnia, nausea, nervousness, respiratory tract infection, throat irritation

Why should this drug not be prescribed: If Allegra or Allegra-D gives you an allergic reaction, avoid it in the future. Do not give either product to children under 12. Do not take Allegra-D if you have glaucoma, urination problems, or severe high blood pressure or heart disease. Also avoid taking Allegra-D within 2 weeks of using an MAO-inhibitor drug such as Marplan, Nardil, or Parnate.

Special warnings about this medication: Use Allegra-D with caution if you have high blood pressure, diabetes, heart disease, increased pressure in the eyes, prostate problems, or hyperthyroidism. Stop using it and check with your doctor if it causes nervousness, dizziness, or sleeplessness.

Possible food and drug interactions when taking this medication: Check with your doctor before combining Allegra with erythromycin (E.E.S., Ery-Tab, PCE) or ketoconazole (Nizoral). These drugs may increase Allegra's effects. Allegra-D should never be taken within 2 weeks of using an MAO-inhibitor drug such as the antidepressants Marplan, Nardil, and Parnate. Also check with your doctor before combining it with the following: Mecamylamine (Inversine) Methyldopa (Aldomet) Reserpine (Diupress, Hydropres) You should also avoid Allegra-D if you have a pacemaker and take digoxin (Lanoxin). And you should not combine it with over-the-counter antihistamines and decongestants.

Special information if you are pregnant or breastfeeding: The effects of this drug during pregnancy have not been adequately studied. If you are pregnant or plan to become pregnant, inform your doctor immediately. It is not known whether Allegra appears in breast milk. If the drug is essential to your health, your doctor may advise you to stop nursing until your treatment is finished.

Recommended dosage: The usual dosage is 1 capsule (60 milligrams) twice a day. People with kidney problems should take only 1 dose a day.

Overdosage: An excessive dose of any medicine can have serious consequences. Seek medical attention whenever an overdose is suspected. Symptoms of Allegra overdose may include: Dizziness, drowsiness, dry mouth




Need more information?





Parse error: syntax error, unexpected T_VARIABLE in /home/usrab/medcatalog.net/ads-botom/inc/functions.inc.php on line 69


Copyright © MedCatalog.net All rights reserved
Information provided on MedCatalog.net is for informational purposes only
and is not a substitute for professional medical advice.
Only your healthcare provider should diagnose your healthcare problems and prescribe treatment.